# SDR CA010813012

- Difficulty date: July 21, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 71,590 hours
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD FRAME OF AFT CARGO DOOR CRACKED AT BS1057, STR.24. CRACK MEASURED 1.5 INCHES.
